View Single Post
Old 09-11-2010, 01:16 PM   #1
gatic gatic is offline
Junior Member
(male)
 
Join Date: Apr 2007
Location: Arlington, VA
Posts: 25
gatic HB User
Exclamation Stools keep coming out very soft (like pudding!)

Hi everyone,

Back in July my stools started coming out like a pudding consistancy (basically it comes out super soft and smooth, and piles up in the toilet like a huge ball) sorry to be so informative lol...anyways after about a month of this I finally went to my doctor. They took stool samples and did blood work and everything came back normal.

They thought perhaps it was my stress causing it so they had me take imodium for a week (which solved the problem), once I stopped taking the imodium at first the stools went back to their sloppy ways but then started to improve...for the next few weeks or so I was having regular, solid stools. Then this past week it started up again! I went back to my doctor and she said she honestly doesn't think it's anything serious but sent me to a colonoscopy specialist...he also says the same thing but since they have done other tests that come back normal, they want to do a colonoscopy to make sure nothing is going on in the plumbing.

I was wondering if others here have had this issue before and if so, do you know what the cause of it was? I'm kind of scared about having the procedure because they are insisting on using Diprivan AKA milk of magnesia (the stuff that killed Michael Jackson) and my nerves about having this are scaring me...I really don't want to be knocked out but the doctor refuses to use anything else. I've seen another colorectal specialist as well and he also refused to use anything else but that when it came to the procedure. Yet I know many people who have had this procedure done using much less sedation...in fact I know people who were wide awake for them...so I don't understand why I keep getting NO NO NO.

But anyways I'm hoping someone here has had my problem before and can lighten my worries and fears about the procedure and what might be causing this.

Thanks.